Back
 AM  Vol.13 No.2 , February 2022
Fixed Point Approximation for Suzuki Generalized Nonexpansive Mapping Using B(δ, μ) Condition
Abstract: In this paper, we introduce AK' iteration scheme to approximate fixed point for Suzuki generalized nonexpansive mapping satisfying B(δ, μ) condition in the framework of Banach spaces. Also, an example is given to confirm the efficiency of AK' iteration scheme. Our results are generalizations in the existing literature of fixed points in Banach spaces.
Cite this paper: Kumar, K. , Rathour, L. , Sharma, M. and Mishra, V. (2022) Fixed Point Approximation for Suzuki Generalized Nonexpansive Mapping Using B(δ, μ) Condition. Applied Mathematics, 13, 215-227. doi: 10.4236/am.2022.132017.
References

[1]   Browder, F.E. (1965) Nonexpansive Nonlinear Operators in a Banach Space. Proceedings of the National Academy of Sciences of the United States of America, 54, 1041-1044.
https://doi.org/10.1073/pnas.54.4.1041

[2]   Takahashi, W. (2000) Nonlinear Functional Analysis. Yokohoma Publishers, Yokohoma.

[3]   Agarwal, R.P., O’Regan, D. and Sahu, D.R. (2009) Fixed Point Theory for Lipschitzian-Type Mappings with Applications Series: Topological Fixed Point Theory and Its Applications. Springer, New York.
https://doi.org/10.1155/2009/439176

[4]   Gohde, D. (1965) Zum Prinzip der Kontraktiven Abbildung. Mathematische Nachrichten, 30, 251-258.
https://doi.org/10.1002/mana.19650300312

[5]   Kirk, W.A. (1965) A Fixed Point Theorem for Mappings Which Do Not Increase Distance. American Mathematical Monthly, 72, 1004-1006.
https://doi.org/10.2307/2313345

[6]   Suzuki, T. (2008) Fixed Point Theorems and Convergence Theorems for Some Generalized Nonexpansive Mappings. Journal of Mathematical Analysis and Applications, 340, 1088-1095.
https://doi.org/10.1016/j.jmaa.2007.09.023

[7]   Suzuki, T., Falset, J.G. and Fuster, E.L. (2011) Fixed Point Theory for a Class of Generalised Non-Expansive Mappings. Journal of Mathematical Analysis and Applications, 375, 185-195.
https://doi.org/10.1016/j.jmaa.2010.08.069

[8]   Patir, B., Goswami, N. and Mishra, V.N. (2018) Some Results on Fixed Point Theory for a Class of Generalized Nonexpansive Mappings. Fixed Point Theory and Applications, 2018, Article No. 19.
https://doi.org/10.1186/s13663-018-0644-1

[9]   Mann, W.R. (1953) Some Results on Fixed Point Theory for a Class of Generalized Nonexpansive Mappings Mean Value Methods in Iterations. Proceedings of the American Mathematical Society, 4, 506-510.

[10]   Ishikawa, S. (1974) Fixed Points by a New Iteration Method. Proceedings of the American Mathematical Society, 44, 147-150.
https://doi.org/10.1090/S0002-9939-1974-0336469-5

[11]   Agarwal, R.P., O’Regan, D. and Sahu, D.R. (2007) Iterative Construction of Fixed Points of Nearly Asymptotically Nonexpansive Mappings. Journal of Nonlinear and Convex Analysis, 8, 61-79.

[12]   Noor, M.A. (2000) New Approximation Schemes for General Variational Inequalities. Journal of Nonlinear and Convex Analysis, 251, 217-229.
https://doi.org/10.1006/jmaa.2000.7042

[13]   Abbas, M. and Nazir, T. (2014) A New Faster Iteration Process Applied to Constrained Minimization and Feasibility Problems. Matematički Vesnik, 66, 223-234.

[14]   Rhoades, B.E., Thakur, B.S., Thakur, D. and Postolache, M. (2016) A New Iterative Scheme for Numerical Reckoning Fixed Points of Suzuki’s Generalized Nonexpansive Mappings. Applied Mathematics and Computation, 275, 147-155.
https://doi.org/10.1016/j.amc.2015.11.065

[15]   Rhoades, B.E. (1991) Some Fixed Point Iteration Procedures. International Journal of Mathematics and Mathematical Sciences, 14, 1-16.
https://doi.org/10.1155/S0161171291000017

[16]   Ullah, K. and Arshad, M. (2018) New Three-Step Iteration Process and Fixed Point Approximation in Banach Spaces. Journal of Linear and Topological Algebra, 7, 87-100.

[17]   Opial, Z. (1967) Weak and Strong Convergence of the Sequence of Successive Approximations for Nonexpansive Mappings. Bulletin of the American Mathematical Society, 73, 591-597.
https://doi.org/10.1090/S0002-9904-1967-11761-0

[18]   Schu, J. (1991) Weak and Strong Convergence to Fixed Points of Asymptotically Nonexpansive Mappings. Bulletin of the Australian Mathematical Society, 43, 153-159.
https://doi.org/10.1017/S0004972700028884

[19]   Sharma, N., Mishra, V.N., Mishra, L.N. and Almusawa, H. (2021) End Point Approximation of Standard Three-Step Multivalued Iteration Algorithm for Nonexpansive Mappings. Applied Mathematics Information Sciences, 15, 73-81.
https://doi.org/10.18576/amis/150109

[20]   Sharma, N., Mishra, L.N., Mishra, V.N. and Pandey, S. (2020) Solution of Delay Differential Equation via Nv 1 Iteration Algorithm. European Journal of Pure and Applied Mathematics, 15, 1110-1130.
https://doi.org/10.29020/nybg.ejpam.v13i5.3756

[21]   Sharma, N. and Dutta, H. (2021) Generalized Multiplicative Nonlinear Elastic Matching Distance Measure and Fixed Point Approximation. Mathematical Methods in Applied Sciences, 2021, 1-17.
https://doi.org/10.1002/mma.7827

[22]   Sharma, N., Almusawa, H. and Hammad, H.A. (2021) Approximation of the Fixed Point for Unified Three-Step Iterative Algorithm with Convergence Analysis in Busemann Spaces. Axioms, 10, 26.
https://doi.org/10.3390/axioms10010026

[23]   Sharma, N. and Mishra, L.N. (2021) Multi-Valued Analysis of CR Iterative Process in Banach Spaces. Springer, New York.
https://doi.org/10.1007/978-981-16-1402-6_21

[24]   Wu, C., Cui, J. and Zhong, L. (2019) Suzuki-Type Fixed Point Theorem in b2-Metric Spaces. Open Access Library Journal, 6, e5974.
https://doi.org/10.4236/oalib.1105974

[25]   Kim, J., din, S. and Won Hee, W. (2017) An Iterative Algorithm for Generalized Mixed Equilibrium Problems and Fixed Points of Nonexpansive Semigroups. Journal of Applied Mathematics and Physics, 5, 276-293.
https://doi.org/10.4236/jamp.2017.52025

[26]   Mishra, L.N., Dewangan, V., Mishra, V.N. and Karateke, S. (2021) Best Proximity Points of Admissible Almost Generalized Weakly Contractive Mappings with Rational Expressions on b-Metric Spaces. Journal of Mathematics and Computer Science, 22, 97-109.
https://doi.org/10.22436/jmcs.022.02.01

[27]   Mishra, L.N., Dewangan, V., Mishra, V.N. and Amrulloh, H. (2021) Coupled Best Proximity Point Theorems for Mixed G-Monotone Mappings in Partially Ordered Metric Spaces. Journal of Mathematics and Computer Science, 11, 6168-6192.

[28]   Kumar, M., Jha, R. and Kumar, K. (2015) Common Fixed Point Theorem for Weak Compatible Mappings of Type (A) in Complex Valued Metric Space. Journal of Analysis Number Theory, 4, 143-148.
https://doi.org/10.18576/jant/030211

[29]   Kumar, K., Sharma, N., Jha, R., Mishra, A. and Kumar, M. (2016) Weak Compatibility and Related Fixed Point Theorem for Six Maps in Multiplicative Metric Space. Turkish Journal of Analysis and Number Theory, 4, 39-43.

 
 
Top